. (icono_clast) wrote in vaginapagina,
.
icono_clast
vaginapagina

Acne after stopping the pill

I was on Yaz for 4.5 years, and stopped taking the pill in September. I had clear skin until October, and have been breaking out like crazy ever since. I had clear skin before the pill and while I was on the pill. I was going through a lot of stress in November, and thought maybe my skin was acting up, but now I'm feeling a lot and better and my skin is atrocious. I had a normal period for the month of September, October, and December. I think I skipped November's period due to stress.

Has the bad skin happened to anyone coming off the pill? How long should I give my skin to go back to normal? will it ever go back to normal or should I get back on the pill?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments